# SDR AALA20160516006

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 18,924 hours, 7,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Part serial: 16972
- Condition: Discharged
- Location: Cabin
- Part time: 11,991 hours, 4,786 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL THE COACH SEAT MOUNTED EMER LIGHTS FAILED TEST.  CHARGED BATTERIES IAW AMM 33-51-06.  R & R BATTERY M1676 IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
